This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
Headaches and tingling sensations in hands and feet associated with strokes
My father had a stroke about a year ago. Since his stroke he does have bad short term memory along with loss of vision in the upper right quadrant of each eye. He has learned to compensate with these effects, however since his stroke he get numbness and tingling in both hands and feet. He also experiences this tingling in his head along with headaches. Lately his headaches have become more frequent and now they are putting him in bed. I am just curious to see if this numbness and tingling accompanied by bad headaches are an effect from his stroke a year ago. Thank you!
i beleive yes they are. i had a stroke last year in feb. and i am 25 years old. i also have these tingling senssations and frequent headaches, i think its the nerves tring to come back. the headaches are terrible but that might be a side effect. i feel horrible that you and your father have to go through this. when i get those tingly feelings in my arm and leg i just try and move them around as much as possible, it will go away in a couple of minutes. when the headaches come along i usually take tylenol or if i dont feel like popping more pills another way to ease the pain is breathing deep breaths and trying to relax every muscle in your body, a heating pad also helps. i know this is very stressful for your father, but you both will get through this, you came this far!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.